Mather, John N.
Variational construction of connecting orbits
Annales de l'institut Fourier, Tome 43 (1993) no. 5 , p. 1349-1386
Zbl 0803.58019 | MR 95c:58075 | 11 citations dans Numdam
doi : 10.5802/aif.1377
URL stable : http://www.numdam.org/item?id=AIF_1993__43_5_1349_0

Bibliographie

[Arn1] V.I. Arnold, First steps in symplectic topology, Russ. Math. Surv., 41 (1986), 1-21. MR 89d:58034 | Zbl 0649.58010

[Arn2] V.I. Arnold, Instability of dynamical systems with many degrees of freedom, Dokl. Akad. Nauk SSSR, 156 (1964), 9-12. MR 29 #329 | Zbl 0135.42602

[A-LD-A] S. Aubry, P.Y. Ledaeron, G. André, Classical ground-states of a one dimensional model for incommensurate structures, preprint (1982).

[Aub] S. Aubry, The Devil's Staircase Transformation in Incommensurate Lattices in the Riemann Problem, Complete Integrability, and Arithmetic Applications, ed. by Chudnovsky and Chudnovsky, Lecture Notes in Math., Springer-Verlag, 925 (1982), 221-245.

[Bal] J. Ball, V. Mizel, One dimensional variational problems whose minimizers do not satisfy the Euler-Lagrange equation, Arch. Ration. Mech. Anal., 90 (1985), 325-388. MR 86k:49002 | Zbl 0585.49002

[Ban1] V. Bangert, Mather sets for twist maps and geodesics on tori, Dyn. Rep., 1 (1988), 1-56. MR 90a:58145 | Zbl 0664.53021

[Ban2] V. Bangert, Minimal geodesics, Ergod. Th. & Dynam. Sys., 10 (1989), 263-286. MR 91j:58126 | Zbl 0676.53055

[Ban3] V. Bangert, Geodesic Rays, Busemann Functions, and Monotone Twist Maps, Calc. Var. 2 (1994), 49-63. Zbl 0794.58010

[B-K] D. Bernstein, A. Katok, Birkhoff periodic orbits for small perturbations of completely integrable systems with convex Hamiltonians, Invent. Math., 88 (1987), 225-241. MR 88i:58048 | Zbl 0642.58040

[B-P] M. Bialy and L. Polterovich, Hamiltonian systems, Lagrangian tori, and Birkhoff's theorem, Math. Ann., 292 (1992), 619-627. Zbl 0735.58016

[Bol] S. Bolotin, Homoclinic orbits to invariant tori of symplectic diffeomorphisms and Hamiltonian systems, Advances in Soviet Math., to appear. Zbl 0847.58024

[Cara] C. Caratheodory, Variationsrechnung und partielle Differentialgleichung erster Ordnung, B. G. Teubner, Leipzig, Berlin, 1935. JFM 61.0547.01 | Zbl 0011.35603

[Cart] E. Cartan, Leçons sur les invariants intégraux, Herman, Paris, 1922.

[Den] J. Denzler, Mather sets for plane Hamiltonian systems, J. Appl. Math. Phys. (ZAMP), 38 (1987), 791-812. MR 89h:58055 | Zbl 0641.70014

[Her1] M. Herman, Sur la conjugaison différentiable des difféomorphismes du circle à des rotations, IHES Publ. Math., 49 (1979), 5-234. Numdam | MR 81h:58039 | Zbl 0448.58019

[Her2] M. Herman, Existence et non existence de tores invariantes par des difféomorphismes symplectiques, preprint (1988). Numdam | Zbl 0664.58005

[Kat] A. Katok, Minimal orbits for small parturbations of completely integrable Hamiltonian systems, preprint (1988). Zbl 0762.58024

[K-B] N. Kryloff, N. Bogoliuboff, La theorie générale de la mesure et son application à l'étude des systèmes dynamiques de la mécanique non linéaire, Ann. Math., II Ser, 38 (1937), 65-113. JFM 63.1002.01 | Zbl 0016.08604

[Ma샱1] R. Ma샑É, Global Variational Methods in Conservative Dynamics, 18° Coloquio Brasileiro de Mathemática, IMPA, 1991.

[Ma샱2] R. Ma샑É, On the minimizing measures of Lagrangian Dynamical Systems, Nonlinearity, 5 (1992), 623-638. MR 93h:58059 | Zbl 0799.58030

[Ma샱3] R. Ma샑É, Generic Properties and Problems of Minimizing Measures of Lagrangian Systems, preprint.

[Ma1] J. Mather, More Denjoy minimal sets for area preserving diffeomorphisms, Comment. Math. Helv., 60 (1985), 508-557. MR 87f:58086 | Zbl 0597.58015

[Ma2] J. Mather, Modulus of Continuity for Peierls's Barrier, Periodic Solutions of Hamiltonian Systems and Related Topics, ed. by Rabinowitz, et. al., NATO ASI, Series C : vol. 209, Dordrecht : D. Reidel (1987), 177-202. MR 89c:58109 | Zbl 0658.58013

[Ma3] J. Mather, Destruction of Invariant Circles, Ergodic Theory and Dynamical Systems, 8* (vol. dedicated to Charles Conley) (1988), 199-214. MR 89k:58097 | Zbl 0688.58024

[Ma4] J. Mather, Minimal Measures, Comm. Math. Helv., 64 (1989), 375-394. MR 90f:58067 | Zbl 0689.58025

[Ma5] J. Mather, Variational Construction of Orbits of Twist Diffeomorphisms, Journal of the American Math. Soc., 4 (1991), 207-263. MR 92d:58139 | Zbl 0737.58029

[Ma6] J. Mather, Action minimizing invariant measures for positive definite Lagrangian systems, Math. Z., 207 (1991), 169-207. MR 92m:58048 | Zbl 0696.58027

[Ma7] J. Mather, Differentiability of the minimal average action as a function of the rotation number, Bol. Soc. Bras. Mat., 21 (1990), 59-70. MR 92j:58061 | Zbl 0766.58033

[Mo] J. Moser, Monotone Twist Mappings and the Calculus of Variations, Ergodic Theory and Dyn. Syst., 6 (1986), 401-413. MR 88a:58076 | Zbl 0619.49020

[N-S] V. Nemytskii, V. Stepanov, Qualitative Theory of Differential Equations, Princeton Univ. Press, Princeton, N.J., 1960. MR 22 #12258 | Zbl 0089.29502

[Roc] R. Rockafeller, Convex Analysis, Princeton Math. Ser, Princeton, N.J., 28 (1970). MR 43 #445 | Zbl 01667841

[Sch] S. Schwartzman, Asymptotic cycles, Ann. Math., 66 (1957), 270-284. MR 19,568i | Zbl 0207.22603

[Yoc] J.-C. Yoccoz, Travaux de Herman sur les Tores invariants, Séminaire Bourbaki, vol. 1991/92, exposé 754, Astérisque, 206 (1992). Numdam | MR 94g:58195 | Zbl 0791.58044